MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PROSTALAC QK REL NUT; HIP INSTRUMENTS : MOLDS

DEPUY ORTHOPAEDICS INC US PROSTALAC QK REL NUT; HIP INSTRUMENTS : MOLDS
Model Number 2541-43-000
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the two of the prostalac mold quick release nuts are stripped and no longer thread onto the mold bolts.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned.Examination of the returned device found sufficient evidence to confirm the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required label lot code was not provided.

Brand Name
PROSTALAC QK REL NUT
Common Device Name
HIP INSTRUMENTS : MOLDS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13283944
Report Number1818910-2022-01124
Device Sequence Number4896138
Product Code LXH
UDI-Device Identifier10603295129554
UDI-Public10603295129554
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2541-43-000
Device Catalogue Number254143000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer02/17/2022
02/24/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/21/2022
02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale